Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9165
Title: Higher order difference formulas for a fourth order parabolic partial differential equation
Authors: Jain M.K.
Iyengar S.R.K.
Lone A.G.
Published in: International Journal for Numerical Methods in Engineering
Abstract: In this paper, we have derived some new higher order difference formulas for the solution of a fourth order parabolic partial differential equation governing transverse vibrations of a uniform flexible beam in one and two space dimensions using Richtmyer's approach and a direct approach. Two examples illustrate the utility of the new difference methods. Copyright © 1976 John Wiley & Sons, Ltd
Citation: International Journal for Numerical Methods in Engineering (1976), 10(6): 1357-1367
URI: https://doi.org/10.1002/nme.1620100614
http://repository.iitr.ac.in/handle/123456789/9165
Issue Date: 1976
ISSN: 295981
Author Scopus IDs: 56226587200
7202157130
6603844270
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of TEchnology, New Delhi, India
Iyengar, S.R.K., Department of Mathematics, Indian Institute of TEchnology, New Delhi, India
Lone, A.G., Department of Mathematics, Indian Institute of TEchnology, New Delhi, India
Corresponding Author: Jain, M.K.; Department of Mathematics, Indian Institute of TEchnology, New Delhi, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.